Skip to Main content Skip to Navigation


...
hal-02507577v1  Journal articles
Malika CharradYves LechevallierGilbert SaportaMohamed Ben Ahmed. Web Content Data Mining : la classification croisée pour l'analyse textuelle d'un site Web
Revue des Nouvelles Technologies de l'Information, Editions RNTI, 2008, RNTI-E11, pp.43-54
hal-02665219v1  Journal articles
Bart HaegemanMichel Loreau. Limitations of entropy maximization in ecology
Oikos, Nordic Ecological Society, 2008, 117 (11), pp.1700-1710. ⟨10.1111/j.1600-0706.2008.16539.x⟩
...
hal-02420864v1  Journal articles
Alexis JolyOlivier BuissonCarl Frélicot. Content-based Copy Retrieval using Distortion-based Probabilistic Similarity Search
IEEE Transactions on Multimedia, Institute of Electrical and Electronics Engineers, 2008
...
lirmm-00331330v1  Journal articles
Khalid SaleemZohra BellahseneEla Hunt. PORSCHE: Performance ORiented SCHEma mediation
Information Systems, Elsevier, 2008, 33 (7-8), pp.637-657. ⟨10.1016/j.is.2008.01.010⟩
...
hal-01730520v1  Journal articles
Badr Abou El MajdJean-Antoine DesideriRégis Duvigneau. Multilevel strategies for parametric shape optimization in aerodynamics
Revue Européenne de Mécanique Numérique/European Journal of Computational Mechanics, Hermès / Paris : Lavoisier 2008, 17 (1-2)
hal-01576034v1  Journal articles
Laurent RisserFranck PlourabouéXavier Descombes. Gap Filling of 3-D Microvascular Networks by Tensor Voting
IEEE Transactions on Medical Imaging, Institute of Electrical and Electronics Engineers, 2008, 27 (5), pp.674-687. ⟨10.1109/TMI.2007.913248⟩
hal-01479829v1  Journal articles
Sylvain MaireEtienne Tanré. Some new simulation schemes for the evaluation of Feynman-Kac representations
Monte Carlo Methods and Applications, De Gruyter, 2008, 14 (1), pp.29-51
...
hal-00999966v2  Journal articles
Fabien CampilloRivo RakotozafyVivien Rossi. Computational probability modeling and Bayesian inference
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, Conference in Honor of Claude Lobry, 9, pp.123-143
hal-01310347v1  Journal articles
Lélia BlinPierre FraigniaudNicolas NisseSandrine Vial. Distributed chasing of network intruders
Theoretical Computer Science, Elsevier, 2008, 399 (1-2), pp.12-37
hal-01299284v1  Journal articles
Saleh YousefiEitan AltmanRachid ElazouziMahmood Fathy. Analytical model for connectivity in vehicular ad hoc networks
IEEE Transactions on Vehicular Technology, Institute of Electrical and Electronics Engineers, 2008
...
inria-00329731v1  Journal articles
Frédéric CazalsMarc Pouget. Jet fitting 3: A Generic C++ Package for Estimating the Differential Properties on Sampled Surfaces via Polynomial Fitting
ACM Transactions on Mathematical Software, Association for Computing Machinery, 2008, 35 (3)
...
hal-01277921v1  Journal articles
Olivier BernardAntoine Sciandra. Generic analysis of the response of calcifying microalgae to an elevation of pCO2 : qualitative vs quantitative analysis
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.57-84
...
hal-01019722v2  Journal articles
Claude LobryTewfik Sari. The peaking phenomenon and singular perturbations
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9 (Spécial issue of Claude Lobry), pp.487-516
...
hal-01277836v1  Journal articles
Frédéric HamelinPierre Bernhard. Uncoupling Isaacs’equations in nonzero-sum two-player differential games
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.157-170
...
hal-01277835v1  Journal articles
Claude Lobry. La méthode des élucidations successives
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.171-193
...
hal-01277831v1  Journal articles
Jean-Luc GouzéValérie Lemesle. Two simple growth models in the chemostat
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.145-155
...
hal-01277781v1  Journal articles
Mohamed JaouaSlim ChaabaneChokri ElhechmiJuliette LeblondMoncef Mahjoub et al.  On some robust algorithms for the Robin inverse problem
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.287-307